RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 4(8), Pages 456–469 (Mi msb2826)  

This article is cited in 12 scientific papers (total in 12 papers)

On a pursuit problem for $n$-person linear differential and discrete games with integral constraints

N. Yu. Satimov, B. B. Rikhsiev, A. A. Khamdamov


Full text: PDF file (780 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:4, 459–471

Bibliographic databases:

UDC: 518.733.431
MSC: Primary 90D10, 90D25, 90D26; Secondary 34H05, 49A45
Received: 10.09.1981

Citation: N. Yu. Satimov, B. B. Rikhsiev, A. A. Khamdamov, “On a pursuit problem for $n$-person linear differential and discrete games with integral constraints”, Mat. Sb. (N.S.), 118(160):4(8) (1982), 456–469; Math. USSR-Sb., 46:4 (1983), 459–471

Citation in format AMSBIB
\Bibitem{SatRikKha82}
\by N.~Yu.~Satimov, B.~B.~Rikhsiev, A.~A.~Khamdamov
\paper On a pursuit problem for $n$-person linear differential and discrete games with integral constraints
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 4(8)
\pages 456--469
\mathnet{http://mi.mathnet.ru/msb2826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=671703}
\zmath{https://zbmath.org/?q=an:0575.90108}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 4
\pages 459--471
\crossref{https://doi.org/10.1070/SM1983v046n04ABEH002946}


Linking options:
  • http://mi.mathnet.ru/eng/msb2826
  • http://mi.mathnet.ru/eng/msb/v160/i4/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rakhmanov A., “Pursuit Method in Linear-Differential Games with Integral Restrictions on the Control”, Differ. Equ., 25:5 (1989), 547–551  mathnet  mathscinet  zmath  isi
    2. Satimov N., “Game Problems in the Control of Trajectory Bundles”, Differ. Equ., 27:2 (1991), 151–157  mathnet  mathscinet  zmath  isi
    3. G. I. Ibragimov, “On a Multiperson Pursuit Problem with Integral Constraints on the Controls of the Players”, Math. Notes, 70:2 (2001), 181–191  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. G. I. Ibragimov, “Collective Pursuit with Integral Constraints on the Controls of Players”, Siberian Adv. Math., 14:2 (2004), 14–26  mathnet  mathscinet  zmath
    5. G. I. Ibragimov, “An $n$-person differential game with integral constraints on the controls of the players”, Russian Math. (Iz. VUZ), 48:1 (2004), 45–49  mathnet  mathscinet  zmath  elib
    6. N. Yu. Satimov, G. I. Ibragimov, “On a pursuit problem for discrete games with several participants”, Russian Math. (Iz. VUZ), 48:12 (2004), 43–54  mathnet  mathscinet  elib
    7. G. I. Ibragimov, “Problems of Linear Discrete Games of Pursuit”, Math. Notes, 77:5 (2005), 653–662  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. GAFURJAN I. IBRAGIMOV, RISMAN MAT HASIM, “PURSUIT AND EVASION DIFFERENTIAL GAMES IN HILBERT SPACE”, Int. Game Theory Rev, 12:03 (2010), 239  crossref  mathscinet  zmath
    9. Azamov A.A., Kuchkarov A.Sh., “On Controllability and Pursuit Problems in Linear Discrete Systems”, J. Comput. Syst. Sci. Int., 49:3 (2010), 360–365  crossref  mathscinet  zmath  isi  elib
    10. Ibragimov G.I., Salimi M., Amini M., “Evasion From Many Pursuers in Simple Motion Differential Game with Integral Constraints”, Eur. J. Oper. Res., 218:2 (2012), 505–511  crossref  mathscinet  zmath  isi  elib
    11. Ibragimov G., Satimov Nu'man, “A Multiplayer Pursuit Differential Game on a Closed Convex Set with Integral Constraints”, Abstract Appl. Anal., 2012, 460171  crossref  mathscinet  zmath  isi
    12. Kuchkarov A., Ibragimov G., Sotvoldiev A., “Linear Discrete Pursuit Game Problem with Total Constraints”, Abstract Appl. Anal., 2013, 840925  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:320
    Full text:113
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020